# SDR DL76S000934

- Difficulty date: May 5, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N117DL
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 43,602 hours, 21,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part serial: 3815
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AFT OF LT WING INOP.  RELAMPED, NO HELP.  REPLACED BATTERY PACK, OPS CHECK GOOD.
